# SDR DALA2023080906492

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOUBLER AND FILLER DOOR JAMB AT FWD CARGO DOOR. SUMMARY OF NRC 00084: REPAIR DOUBLER ON AFT INNER PAN SECTION DOOR JAMB AT FWD CARGO DOOR WAS REPLACED PER B717-200 SRM 52-30-02-2R PROCEDURE 4 REPAIR 4. AND REPAIR FILLER DOES NOT EXIST BECAUSE THE REPAIR WAS PERFORMED PER B717-200 SRM 52-30-02-2R PROCEDURE 4 REPAIR 4. (LP #2907992)
